# SDR USAA2012091400001

- Difficulty date: August 29, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 72,752 hours, 32,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: D5347556521000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BC2 CHECK - FILIFORM CORROSION ON SHEET COVER AT FR55, S39R.  REPLACED SHEET COVER AT FR55, S39R IAW A320 SRM 51-42-11 FIGURES 2, 3, 8 &10.
